# SDR SWAA2020022841921

- Difficulty date: February 21, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 51,227 hours, 30,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR WHEEL WELL WING CENTER SECTION FORWARD BULKHEAD REAR SPAR  LOWER WEB VAPOR BARRIER CRACKED AT BS. 663, BETWEEN RBL 25 TO RBL 31.83. / REPAIRED BARRIER PER EA. *
